# SDR P4YA0718201200001

- Difficulty date: July 18, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N2696S
- Make and model: Casa CN235
- Aircraft serial: 007
- Aircraft time: 15,376 hours, 23,703 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE DETECTOR CAME ON IN FLIGHT.  MX DISCONNECTED DETECTOR, CLEANED CONNECTOR, CLEANED DETECTOR OF DUST, AND RE-INSTALLED SMOKE DETECTOR.  COULD NOT DUPLICATE DISCREPANCY.
